# SDR F3LA2024081300114

- Difficulty date: August 8, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N341FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08516
- Aircraft time: 18,403 hours, 8,265 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: D24001000
- Part serial: Y04996
- Condition: Bypassing
- Location: Zone 700
- Part time: 18,403 hours, 8,265 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

LOSS OF BRAKING WITH THE PARKING BRAKE SET ENGINES RUNNING AT GATE. PLANE MOVED FORWARD 2-3 FEET. MEMORY ITEMS APPLIED AND PLANE CAME TO A STOP PARKING BRAKE HANDLE CYCLED AND BRAKE PRESSURE RESTORED. AIRCRAFT WAS REMOVED FROM SERVICE AS A RESULT OF THIS EVENT.      FOLLOWED TSM 32-45-0-810-806-A, FOUND PARKING BRAKE CONTROL VALVE (102GG) NOT FUNCTIONING CORRECTLY WHILE PERFORMING OPS TEST. PARKING BRAKE SWITCH OK WIRIING OK. REMOVED AND REPLACED CONTROL VALVE 102GG IAW AMM 32-45-53-800-400-001-A. OPS TEST GOOD BSCU TEST GOOD. A/C OK FOR SERVICE. T/W SNJC1738 DD: 03-29-25
